Alert archive / Missouri / Flash Flood Warnings in 2003

Flash Flood Warning 55, NWS Springfield, MO

August 27, 2003Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 27, 2003, 4:10 PM CDT for Greene County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2003, 4:10 PM CDT (21:10 UTC)
Expired
Aug 27, 2003, 8:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Greene County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2003-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 545 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2003-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
545 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 272111
FFWSGF
MOC077-280100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT WED AUG 27 2003

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN MISSOURI

* UNTIL 800 PM CDT.

* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL RATES OF OVER TWO INCHES PER HOUR 
  OVER CENTRAL GREENE COUNTY...INCLUDING THE CITY OF SPRINGFIELD.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...SPRINGFIELD...WILLARD...WALNUT GROVE...STRAFFORD...FAIR
  GROVE AND BROOKLINE.

COMMUTERS SHOULD BE ON THE LOOKOUT FOR FLOODED ROADWAYS...IF YOU 
ENCOUNTER A FLOODED ROAD WAY TURN AROUND...DONT DROWN EXCESSIVE 
RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL 
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3741 9309 3715 9312 3715 9361 3741 9358

$$

IZZI
3 follow-up statements
000 
WGUS73 KSGF 272135
FFSSGF
MOC077-280030-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT WED AUG 27 2003

...FLASH FLOOD WARNING CONTINUES UNTIL 800 PM CDT FOR CENTRAL GREENE 
COUNTY...

THUNDERSTORMS CONTINUE TO PRODUCE TORRENTIAL RAINFALL IN THE CITY OF 
SPRINGFIELD AND IN GREENE COUNTY. A NATIONAL WEATHER SERVICE 
OBSERVER REPORTED 2.6 INCHES OF RAIN IN 30 MINUTES WITH THESE 
THUNDERSTORMS.

ALSO...REPORTS FROM THE LOCAL MEDIA INDICATE THAT SEVERAL WATER 
RESCUES HAVE ALREADY BEEN PERFORMED IN THE CITY OF SPRINGFIELD. THIS 
IS A VERY DANGEROUS SITUATION...MOTORISTS ARE URGED TO NOT DRIVE 
INTO AREAS WHERE WATER IS STANDING ON ROADWAYS. UNDER PASSES FLOOD 
QUICKLY...PAY PARTICULARLY CLOSE ATTENTION WHEN DRIVING THROUGH 
UNDER PASSES. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A 
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR 
VEHICLE

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3737 9361 3715 9359 3717 9309 3736 9311

$$

IZZI
000 
WGUS73 KSGF 272156
FFSSGF
MOC077-280100-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT WED AUG 27 2003

...FLASH FLOOD WARNING CONTINUES UNTIL 800 PM CDT FOR GREENE 
COUNTY...

THUNDERSTORMS ARE BEGINNING TO WEAKEN...HOWEVER FLOODING AND RUNOFF 
FROM THESE STORMS CONTINUE. EVEN THOUGH THE RAIN MAY BEGIN TO TAPER 
OFF...THE THREAT FROM THE FLOODING CONTINUES ACROSS GREENE COUNTY.

LOCAL MEDIA AND HAM RADIO OPERATORS CONTINUE TO REPORT FLASH 
FLOODING OCCURRING IN THE CITY OF SPRINGFIELD. THE UNDER PASS ON 
WEST BYPASS NEAR CHESTNUT EXPRESSWAY IS FLOODED. ALSO NUMEROUS 
ROADWAYS HAVE BEEN REPORTED FLOODED IN SPRINGFIELD WITH THE WORST 
FLOODING REPORTED BETWEEN SUNSHINE...GLENSTONE...WEST BYPASS...AND 
DIVISION.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND. DO NOT UNDERESTIMATE THE POWER OF FLOOD 
WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY 
AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN

LAT...LON 3737 9361 3715 9359 3717 9309 3736 9311

$$

IZZI
000 
WGUS73 KSGF 272326
FFSSGF
MOC077-272330-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT WED AUG 27 2003

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR GREENE COUNTY HAS
BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
FLOODING IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3737 9360 3714 9357 3710 9308 3738 9309

$$

IZZI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 3:05 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 27, 3:05 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT WED AUG 27 2003

.DISCUSSION...
RADAR IS STARTING TO LIGHT UP THIS AFTERNOON WITH NEARLY STATIONARY
STRONG TO SEVERE STORMS EXTENDING FROM BOLIVAR TO WEST PLAINS...AND
FROM JASPER TO BEAVER LAKE...PRETTY MUCH SURROUNDING THE PLATEAU. 8
BIT REFLECTIVITY SHOWS MULTIPLE OUTFLOW BOUNDARIES PUSHING FROM ALL
DIRECTIONS AWAY FROM STORMS WHICH SHOULD CONTINUE TO FOCUS
CONVECTION FOR THE NEXT SEVERAL HOURS. RAPID SCAN ON VISIBLE
SATELLITE IS ALSO HELPING TO SEE FINER DETAILS OF CUMULUS SUCH AS
SHADOWS FROM TOWERING CUMULUS NEAR WEST PLAINS...AND SURFACE
BOUNDARIES (MAINLY DEWPOINT GRADIENT) EXTENDING FROM AROUND NEVADA
TO WEST PLAINS AND ACROSS SOUTHEAST KANSAS. ALSO NOTICE THAT
MESOSCALE VORT CENTER OVER SOUTH CENTRAL KANSAS SEEMS TO BE FINALLY
MAKING AN EASTWARD PUSH.

SHORT TERM (TONIGHT THROUGH THURSDAY)...
MOIST AIRMASS WILL REMAIN IN PLACE WITH OUTFLOW BOUNDARIES KEEPING
STORMS GOING THROUGH AT LEAST MID EVENING. APPROACHING MCV MAY HELP
TO KEEP STORMS GOING THROUGH THE NIGHT...BUT WILL LET LATER SHIFT
ACCESS THIS TREND AND CONTINUE POPS IF NECESSARY. OTHERWISE ANOTHER
MUGGY NIGHT AND WARM AFTERNOON TEMPS ON THURSDAY ARE EXPECTED. WITH
SLIGHTLY LOWER DEWPOINTS EXPECTED OVER CENTRAL MO HAVE OPTED TO END
HEAT ADVISORY THERE. DECENT SOUTHWEST FLOW AHEAD OF APPROACHING
TROUGH OVER THE CENTRAL PLAINS AND REMAINING MOIST AIR SHOULD ALLOW
SOUTHWEST ZONES TO REACH ADVISORY CRITERIA AGAIN...SO WILL KEEP IT
GOING ONE MORE DAY FOR WESTERN TWO TIERS OF OUR COUNTIES. WILL ALSO
KEEP POPS IN FORECAST FOR THURSDAY AFTERNOON AS CAPES EXCEED 2000
J/KG AND MESOSCALE/MICROSCALE BOUNDARIES REMAIN OVER THE REGION.

LONG TERM (FRIDAY THROUGH TUESDAY)...

UPPER RIDGE STILL APPEARS TO BREAK DOWN SLOWLY OVER THE WEEKEND WITH
SOME WEAK TROUGHING OVER THE CENTRAL PLAINS. THE LATEST GFS
CONTINUES TO KICK OUT GENEROUS QPF FRIDAY ALONG SURFACE TROUGH AS IT
MOVES INTO THE OZARKS. WITH RELATIVELY WEAK FLOW IN THE UPPER
LEVELS...HAVE SOME DOUBTS ABOUT ENDING PRECIP AS SOON AS GFS DOES BY
EARLY SATURDAY MORNING...SO WILL LINGER POPS THROUGH SATURDAY NIGHT
PER PREVIOUS FORECAST...WITH GRADUAL ENDING THROUGH SATURDAY NIGHT
FROM NORTH TO SOUTH. THIS MAY ALSO HOLD UP THE COOLER AIRMASS...BUT
WITH INCREASING CLOUDS/PRECIP...STILL SHOULD SEE RELIEF FROM THE
HEAT WAVE BY FRIDAY.

MORE SEASONABLE AND POSSIBLY BELOW NORMAL TEMPERATURES STILL APPEAR
VALID FOR THE NEXT WORK/SCHOOL WEEK.

&&

.AVIATION...
WILL CONTINUE TEMPO STORMS THROUGH MID EVENING IN THE TAFS WITH
CONVECTION ONGOING. NUMEROUS OUTFLOW BOUNDARIES WILL MAKE WINDS
HIGHLY VARIABLE AROUND STORMS...AND HIGH BASED STORMS MAY PUT OUT
BRIEF STRONG SURFACE WINDS. MAY ALSO SEE SOME LIGHT FOG LATE TONIGHT
WITH RESIDUAL MOISTURE/LIGHT SURFACE WINDS.

&&

.SGF...
MO...HEAT ADVISORY THROUGH THURSDAY WEST OF A LINE FROM CARTHAGE TO
NEVADA.

TERRY
Hazardous weather outlook, Aug 27, 1:00 PM CDT, 3 hours 10 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT WED AUG 27 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS IN
  EXCESS OF 60 MPH...HAIL TO THE SIZE OF NICKELS...FREQUENT CLOUD TO
  GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL.

  HEAT INDICES BETWEEN 100 AND 105 DEGREES.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THROUGH 10
  PM...WITH THE GREATEST COVERAGE EXPECTED BETWEEN 2 PM AND 8 PM.

  THE HIGHEST HEAT INDICES WILL AFFECT AREAS NORTHWEST OF A LINE
  FROM COLUMBUS KANSAS TO GREENFIELD...BETWEEN 1 AND 6 PM.

  DISCUSSION:

  THE HOT TEMPERATURES WILL INTERACT WITH THE MOIST AND UNSTABLE
  AIRMASS TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS.
  ATMOSPHERIC CONDITIONS WILL SUPPORT THE POTENTIAL OF DAMAGING
  DOWNBURST WINDS AND HAIL IN A FEW OF THE STORMS.

  THE HEAT WAVE WILL CONTINUE WITH HIGHS NEAR 100 DEGREES...AND
  HEAT INDEX VALUES OF 100 TO 105 DEGREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THE EXCESSIVE HEAT WILL PERSIST THURSDAY WITH HEAT INDICES AGAIN
  EXCEEDING 100 DEGREES.

  ISOLATED THUNDERSTORMS CAN BE EXPECTED THURSDAY WITH AN INCREASED
  CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY.  ALTHOUGH SEVERE
  THUNDERSTORMS WILL BE POSSIBLE...THE COVERAGE AND INTENSITY OF
  SEVERE WEATHER REMAINS UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT DUE TO THE
  ISOLATED NATURE OF THE ANTICIPATED SEVERE WEATHER.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

TERRY

In the hours before

Local storm report, Aug 27, 10:41 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 AM CDT WED AUG 27 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0845 PM    LA RUSSELL                MO   WIND DAMAGE
08/26/03   JASPER                         TREES DOWNED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, Aug 27, 10:45 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 AM CDT WED AUG 27 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1045 PM    APPLETON CITY             MO   WIND DAMAGE
08/26/03   ST.CLAIR                       TREES DOWNED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, Aug 27, 10:50 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 AM CDT WED AUG 27 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1121 PM    3 NW BAXTER SPGS          KS   WIND DAMAGE
08/26/03   CHEROKEE                       ROOF DAMAGE TO A
                                          STRUCTURE. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, Aug 27, 11:05 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT WED AUG 27 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0345 PM    AVA                       MO   .75 INCH HAIL
08/26/03   DOUGLAS                        REPORT RECEIVED AT 405
                                          PM. REPORTED BY VOLUNTEER
                                          WEATHER OBSERVER.

0355 PM    AVA                       MO   WIND DAMAGE
08/26/03   DOUGLAS                        POWERLINES DOWN. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0430 PM    AVA                       MO   WIND DAMAGE
08/26/03   DOUGLAS                        CAR PORT WAS RIPPED OFF A
                                          HOUSE AND BLOWN INTO A
                                          WALMART PARKING LOT WHERE
                                          IT STRUCK A CAR AND
                                          TOTALED IT OUT. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0432 PM    2 S POWELL                MO   WIND DAMAGE
08/26/03   MCDONALD                       NUMEROUS TREES DOWN.
                                          REPORTED BY SHERIFFS
                                          OFFICE.

0505 PM    3 N HIGHLANDVILLE         MO   .75 INCH HAIL
08/26/03   CHRISTIAN                      REPORTED BY PUBLIC.

0510 PM    3 W MOUNTAIN GROVE        MO   WIND DAMAGE
08/26/03   WRIGHT                         REPORTED BY PUBLIC.

0543 PM    HIGHLANDVILLE             MO   WIND DAMAGE
08/26/03   CHRISTIAN                      TREE DOWNED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0600 PM    SEYMOUR                   MO   1 INCH HAIL
08/26/03   WEBSTER                        REPORTED BY PUBLIC.

0624 PM    NORTHVIEW                 MO   .75 INCH HAIL
08/26/03   WEBSTER                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0700 PM    LICKING                   MO   WIND DAMAGE
08/26/03   TEXAS                          TREES DOWNED ALONG WITH
                                          COMMERCIAL SIGNS
                                          DESTROYED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0700 PM    STOTTS CITY               MO   WIND DAMAGE
08/26/03   LAWRENCE                       REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0726 PM    1 N CARTHAGE              MO   .88 INCH HAIL
08/26/03   JASPER                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0727 PM    COLLINS                   MO   WIND DAMAGE
08/26/03   ST.CLAIR                       REPORTED BY .

0845 PM    LA RUSSELL                MO   WIND DAMAGE
08/26/03   JASPER                         TREES DOWNED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1045 PM    APPLETON CITY             MO   WIND DAMAGE
08/26/03   ST.CLAIR                       TREES DOWNED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1121 PM    3 NW BAXTER SPGS          KS   WIND DAMAGE
08/26/03   CHEROKEE                       ROOF DAMAGE TO A
                                          STRUCTURE. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, Aug 27, 2:04 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CDT WED AUG 27 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0150 PM    5 SW VERONA               MO   WIND DAMAGE
08/27/03   LAWRENCE                       TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:00 PM CDTSevere Thunderstorm WarningSGFPhelps45 min
Aug 26, 7:18 PM CDTSevere Thunderstorm WarningSGFJasper57 min
Aug 26, 8:24 PM CDTSevere Thunderstorm WarningSGFJasper51 min
Aug 26, 10:24 PM CDTSevere Thunderstorm WarningSGFSt. Clair51 min
Aug 27, 1:45 PM CDTSevere Thunderstorm WarningSGFLawrence45 min
Aug 27, 2:22 PM CDTSevere Thunderstorm WarningSGFWright53 min
Aug 27, 2:44 PM CDTSevere Thunderstorm WarningSGFPolk46 min
Aug 27, 3:24 PM CDTSevere Thunderstorm WarningSGFGreene51 min
Aug 27, 3:29 PM CDTSevere Thunderstorm WarningSGFWebster46 min
Aug 27, 4:14 PM CDTSevere Thunderstorm WarningSGFGreene46 min
Aug 27, 5:27 PM CDTSevere Thunderstorm WarningSGFVernon33 min

Nearby

Flash Flood Warnings in Missouri, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.